MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD IAG BC PRO GLOBAL; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD IAG BC PRO GLOBAL; PERIPHERAL IV CATHETERS
Catalog Number 381012
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E.1.Characters limit is exceeded at facility name: (b)(6).H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that bd iag bc pro global blood leaked.The following information was provided by the initial reporter: this is a complaint about blood leaked out from the catheter hub during use.
 
Additional Manufacturer Narrative
Our quality engineer inspected the sample submitted for evaluation.Your report of leakage from the catheter adapter was confirmed and the cause appeared to be manufacturing related.One 24g insyte autoguard iv catheter was returned for investigation.The sample exhibited evidence of use.A microscopic examination revealed a void in the catheter adapter, from which fluid was able to leak.The yellow material of the adapter was rounded inward at the breach, which appeared to be consistent with molding damage.The threads on the adapter were also slightly malformed.A device history record review showed no non-conformances associated with this issue during the production of this batch.
 
Event or Problem Description
No new information.

Brand Name
BD IAG BC PRO GLOBAL
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22436940
Report Number1710034-2025-01146
Device Sequence Number4708791
Product Code FOZ
UDI-Device Identifier00382903810123
UDI-Public(01)00382903810123
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381012
Device Lot Number4004581
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown